cough-cold-icon
Tuberculosis
I'm in ATT since 7 th of July. Pyrizinamide caused hepatotoxicity so I'm continuing Aukurit 3 as per doctor advice for last 2 month. Suddenly last 1 week I'm feeling a littlebit of chest pain and breathing trouble. This thing is similar of the feeling I had before starting the medicine. What is the cause
24 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Need to evaluate more ..Take a consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +184
Consult with a doctor
Online now
Need not worry,if pain continues or getting severe along with breathing difficulty consult immediately, meanwhile get chest xray, sputum test done to see the response of tuberculosis drugs , LFT to check whether it is normal need to evaluate accordingly
Next Steps
consult pulmonologist for further guidance
Health Tips
continue using tb drugs regularly along with protein and nutrients rich diet and good rest
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi. I understand your concern. Nothing to worry. Get chest x ray and LFT done and do a online consult for a detailed analysis of your symptoms and reports to suggest you further management plan and treatment prescription for the same
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Nothing to worry,.continue Att. Pl take an xray chest pa view, sputum for Afb, and ecg, Lft, and consult. Pl consult Pulmonologist online with all the reports and treatment taken.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.